# SDR C2XA06IA169

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS277891A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LRD - FLIGHT 2004, ON CLIMB THE CREW REPORTED A LANDING GEAR/LEVER DISAGREE, AND THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO LRD WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY OVER RIDE SWITCH, OPERATIONALLY CHECKED THE EXTENSION AND RETRACTION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
